Journal of Mathematics of Kyoto University

Construction of irreducible unitary representations of the infinite symmetric group $\mathfrak{S}_\infty$

Takeshi Hirai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 31, Number 2 (1991), 495-541.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519798

Digital Object Identifier
doi:10.1215/kjm/1250519798

Mathematical Reviews number (MathSciNet)
MR1121176

Zentralblatt MATH identifier
0752.22001

Subjects
Primary: 20C32: Representations of infinite symmetric groups
Secondary: 22D10: Unitary representations of locally compact groups 22D30: Induced representations

Citation

Hirai, Takeshi. Construction of irreducible unitary representations of the infinite symmetric group $\mathfrak{S}_\infty$. J. Math. Kyoto Univ. 31 (1991), no. 2, 495--541. doi:10.1215/kjm/1250519798. https://projecteuclid.org/euclid.kjm/1250519798


Export citation